MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SET, ADMIN, CADD, 105", SPIKE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. SET, ADMIN, CADD, 105", SPIKE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7024
Medical Device Problem Codes Device Alarm System (1012); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that an administration set connected to a smiths medical cadd infusion pump would not prime and would cause the pump to give an error message about an upstream occlusion.There were no adverse events reported.

Brand Name
SET, ADMIN, CADD, 105", SPIKE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9564664
Report Number3012307300-2020-00279
Device Sequence Number16766728
Product Code FPA
UDI-Device Identifier10610586019852
UDI-Public10610586019852
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/14/2024
Device Model Number7024
Device Catalogue Number21-7024-24
Device Lot Number3857625
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1